MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH BD ULTRA-FINE NEEDLE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH BD ULTRA-FINE NEEDLE
Catalog Number 928851
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insulin syringe with bd ultra-fine¿ needle had 10 syringes that had bent needles and some of the needles had foreign matter on the needle.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: customer returned (5) 1/2cc, 12.7mm, 29g walgreens syringes in an open poly bag from lot # 8057906.Customer states that there is something on the needle.All returned syringes were examined and no foreign matter was observed on any of the samples.A review of the device history record was completed for batch# 8057906.All inspections and challenges were performed per the applicable operations qc specifications.There were three (3) notifications (b)(4) noted that did not pertain to the complaint.Based on the samples and/or photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure (foreign matter).Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
BD INSULIN SYRINGE WITH BD ULTRA-FINE NEEDLE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8336160
Report Number1920898-2019-00149
Device Sequence Number139947
Product Code FMF
UDI-Device Identifier00311917014890
UDI-Public00311917014890
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Catalogue Number928851
Device Lot Number8057906
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;